Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the structure of $ {\rm VN}(G)$ for almost connected groups


Author: B. Mashhood
Journal: Proc. Amer. Math. Soc. 95 (1985), 665-666
MSC: Primary 22D25; Secondary 46L35
DOI: https://doi.org/10.1090/S0002-9939-1985-0810183-9
MathSciNet review: 810183
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for any almost connected locally compact group $ G$, the von Neumann algebra $ {\text{VN}}\left( G \right)$, generated by the left regular representation of $ G$ is semifinite.


References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Sur la représentation régulière d'un groupe localement compact conexe, Ann. Sci. École Norm. Sup. (4) 2 (1969), 423-436. MR 0260933 (41:5553)
  • [2] L. Pukanszky, Action of algebraic groups of automorphisms on the dual of a class of type I groups, Ann. Sci. École Norm. Sup. (4) 5 (1972), 379-396. MR 0322102 (48:466)
  • [3] Keith F. Taylor, The type structure of the regular representation of a locally compact group, Math. Ann. 222 (1976), 211-224. MR 0425007 (54:12965)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D25, 46L35

Retrieve articles in all journals with MSC: 22D25, 46L35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0810183-9
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society